Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Can anyone relate to this????? Is it the Xanax???  (Read 214 times)

0 Members and 1 Guest are viewing this topic.

Offline Kmj023

  • Hero Member
  • *****
  • Posts: 570
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Mood: Okay
    Okay
  • Personal text
    • Poke This Member
Can anyone relate to this????? Is it the Xanax???
« on: June 05, 2014, 03:49:06 PM »
I'm pretty confused and need opinions. I feel like a broken record repeating my story but when I was first having sinus problems in feb and it threw my equilibrium off it began to trigger panic attacks. So I started taking my Xanax half of a 0.25 three time a day. And my panic attacks stopped. It wasn't full blown panic attacks like it used to be. Now it's all just high anxiety. Like if something freaks me out, a feeling or bad thoughts, I have very little symptoms. Sometimes it's just a hot flash wish a fear over me like something bad is about to happen.  And my stomach will also get in knots or hurt really bad. And I will sometimes have tingling in my legs. It will feel like I'm on verge of panic attack but it just don't happen. And sometimes I will get real tired and feel out of it. Even if I get a little anxious and don't go into an anxiety attack, I get tired and then feel like I can't keep my eyes open and feel out of it. I think that's what worries me the most. I hate feeling that way. I don't know if the Xanax has stopped me from full blown panic attacks. Sometimes I honestly think I would feel better having one. 

Does anyone ever get like this?
Bookmark and Share
"The only illness that we can't accept is hypochondria."

"Never Google, everyone will catch an invisible tumor!"

"Anxiety is not a doctor. Neither is the internet."

Actual diagnosis : chronic sinusitis.
Google diagnosis : brain cancer.

Symptoms : dizzy head feeling.

Offline janice1191

  • Newbie
  • *
  • Posts: 13
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Can anyone relate to this????? Is it the Xanax???
« Reply #1 on: June 05, 2014, 04:08:27 PM »
I can relate to this somewhat, but it happened to me while I was on Zoloft and one of the reasons I came off of it. After about 2 years on it, I felt like I was always on the verge of a panic attack, one that never materialized and it gave me anticipatory anxiety. This was the major reason I chose to get off the Zoloft. I now have full-blown panic attacks, but have had made really great progress using CBT tools to stop them. It takes a bit longer than a xanax and demands my full attention, but hopefully I'm rewiring my brain to not have them anymore.

I also get bouts of vertigo and had to come to the realization that dizziness doesn't mean something bad is happening. Something very silly, like allergies, can cause me to become dizzy. It's really challenging sometimes!
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
2 Replies
6666 Views
Last post October 18, 2008, 09:25:02 PM
by Copper
7 Replies
907 Views
Last post January 24, 2009, 12:45:36 PM
by seleck05
9 Replies
35249 Views
Last post March 14, 2013, 01:14:54 PM
by Daisy131
10 Replies
4187 Views
Last post May 07, 2009, 01:22:13 PM
by coops
7 Replies
2162 Views
Last post December 01, 2012, 03:50:59 PM
by laineyk